# SDR UIEA2018073101594

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,126 hours, 14,800 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RANGER DISAGREE ON CAPT'S HSI DISPLAY ALL RANGES INTERMITTENT. CAPT SIDE ONLY LT SYS REPEAT WRITE UP. PERFORMED FAULT ISOLATION PROCEDURES AS PER FIM 34-43 FT 104 AND EFIS BITE TEST IAW FIM 34-22 FIG 108, FOUND OK.
